# SDR AWXA200600230

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3690
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,035 hours, 5,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - DURING C4 CHECK DISCOVERED EMERGENCY LIGHTS AT EMERGENCY DOORS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH POWER SUPPLIES AT THE RT AND LT OVERWING EXITS.  OPERATIONAL CHECKS WERE GOOD IAW AIRBUS 320 AMM 33-51-38.  UNIT, POWER SUPPLY; PN 3214-54-10; SN 1161; MFG DIEHL GMBH; TT 25905; TC 10878; TS 19355. VENDOR TEARDOWN CONFIRMS FAULT  FOR BOTH POWER SUPPLIES.
